On the representation of a number as the sum of two squares and a prime

C. Hooley Corpus Christi College, Cambridge

TBD mathscidoc:1701.331139

Acta Mathematica, 97, (1), 189-210, 1957.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{c.1957on,
  title={On the representation of a number as the sum of two squares and a prime},
  author={C. Hooley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203147009409848},
  booktitle={Acta Mathematica},
  volume={97},
  number={1},
  pages={189-210},
  year={1957},
}
C. Hooley. On the representation of a number as the sum of two squares and a prime. 1957. Vol. 97. In Acta Mathematica. pp.189-210. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203147009409848.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved